# SDR JWC101

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N335SJ
- Make and model: Doug DC-10-30
- Aircraft serial: 47843
- System (JASC): 4920 · APU Core Engine
- Part: Cap
- Part number: 3600550
- Part serial: P201
- Condition: Failed
- Location: Apu Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

FIRE WARNING WHEN STARTING APU, DURING LANDING RUN.  FIRE DRILL CARRIED OUT.  FIRE EVENT COMFIRMED BY GROUND INSPECTION.  DEFECT FAILURE OF APU COMPRESSOR END CAP.  PARTS OF THE END CAP PIERCED APU BAY ROOF SLOWER SURFACE OF STABILIZER CENTER SECTION TORQUE BOX HOLE APPROX   5.5 INCHES   X  1.25 INCHES.
